# SDR SWAA2021092018170

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOOSE ASSIST HANDLE ON FWD ENTRY DOOR LINING AND GALLEY 1 ; 2021-384568 / [01] INSTALLED CORRECTLY ASSIST HANDLE ON FWD ENTRY DOOR LINING AND GALLEY 1 I.A.W B737-700 AMM 52-11-31-400-802 STEP 3G (2) AND ENCORE CMM 25-31-03 ASSEMBLY STEP 2A PAGE 7001 REV 6.; [02] INSTALLED CORRECTLY ASSIST HANDLE ON FWD ENTRY DOOR LINING AND GALLEY 1 I.A.W B737-700 AMM 52-11-31-400-802 STEP 3G (2) AND ENCORE CMM 25-31-03 ASSEMBLY STEP 2A PAGE 7001 REV 6.
